# SDR C2XA09SH041

- Difficulty date: January 24, 2009
- Submitted: January 24, 2009
- Operation: Air carrier
- Aircraft: N17108
- Make and model: Emb EMB-145XR
- Aircraft serial: 655
- Aircraft time: 17,749 hours, 9,326 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Missing
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C-CHECK RT ELEVATOR TIP FAIRING AFT UPPER NUT PLATE MISSING. (DAMAGED RIVET HOLES)  MX REPAIRED RT ELEVATOR TIP ATTACHMENT AT AFT O/B END UPPER AREA AT NUTPLATE HOLE IAW PRINCIPALS EC 5520-01167 ORIG.  MX COMPLETED REPAIR OF RT ELEVATOR TIP FAIRING UPPER NUTPLATE HOLE IAW EC5520-01170.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
